# SDR FDEA202105171249

- Difficulty date: May 17, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 82,240 hours, 16,701 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2513501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE INBOARD PIVOT LUG HOLE BORE   FOUND CORROSION CORROSION AT LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE INBOARD PIVOT LUG   HOLE BORE (F AND G HOLE) REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM 57-52-03.   REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-52-03 AND   E.A. # 1-5750-T0328655A PART 2 STEP 2A AND STEP 2B. TITLE: WINGS- FLIGHT SURFACES- LH   WING- INBD FLAP- OUTBD HINGE (FLAP SIDE) BRACKET CORROSION- PSE 57.55.01.2. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI: 57508978 FOR WORK DETAILS.
